As Seen on newhair.com

 

All Hair Loss Causes related posts

 

For men with genetic balding, stress-induced hair loss often does not return.

balding caused by stress, will hair return? from tressless

 

I’ve had two procedures in two consecutive days. First day, they took 4,000 FUE grafts then they made scratches in the recipient area. The doctor said I had too much bleeding from my scalp (because of Minoxidil). On the second day they took 4,000 more FUE grafts and then transplanted all 8,000 grafts. I am now one month after the surgery and my hair looks worse than before the transplant. I have not used the Minoxidil since the surgery and my donor area has poor density now. 

If you had the first 4,000 grafts taken out and stored and then the next 4,000 grafts taken out the following day with all of the grafts transplanted on the second day, I suspect that not all of the grafts survived, particularly those taken out the first day.  Some of the grafts placed into the recipient area might have problems as well unless very strict protocols were followed for graft preservation. If the grafts were all transplanted on the second day, then not all of the grafts taken out on day one would survive as studies of graft survival after 8 hours drop off at 1% per hour.  If your hair is worse now, maybe this will continue but until the eighth month, you will not know the survival of the grafts or the preservation of the native hair that you had present.  If you had 8,000 FUE grafts, I am almost certain that you will have significant donor site depletion (balding in the donor area) as few patients have the density in the donor area that can support that number of FUE grafts.  That many FUE grafts will make the donor area see-through (appear balding) and will not tolerated well.

I have written about this here: https://baldingblog.com/2017/07/21/many-fue-grafts-many-fues-grafts-one-know-safe-limits/

 

 

Based on your report that you received 1,000 grafts, that is not a large number and the number of grafts which may not have been enough to fill in the recipient area. As you did not show the pictures taken before the surgery, I can not tell you for sure. Expectations are clearly established between you and your doctor at the time of the surgery.  Go back and revisit that previous conversation with your doctor.

1 year not-happy

 

This is a nice review of Topical Finasteride which so many men ask me about. This is available through our offices.

 

Hair grows at different times in the growth cycle. At four months, some will be growing out and more in the fifth and sixth months.  That is why I tell my patients that the average person gets 80 percent of the growth in eight months to a styling length of about one and a half inches. It varies with individuals, some earlier and some later. You clearly have growth now and it will only get better, longer and thicker,

hair growth

 

There is no difference between the two techniques – FUE or strip.  Unless you want to wear your hair shaved very close or cut it very close, then an FUE may be the procedure of choice. With a good surgeon who offers both and uses modern tools, the FUE is as good as the strip surgery or visa versa. Take a look at this video as it may help you understand the differences better:  https://youtu.be/koPZdjdO4Ng

 

If you are heading to a Class 6 or 7 at the age of 19, although it is unlikely that the drug finasteride will prevent this, it is still worth a try. Maybe you are not heading to the Class 6 or 7 pattern and inherited a different pattern that is not so advanced. There is no way to really tell.  Most people don’t know that these advanced patterns almost always happen before a young man reaches 26 years of age.

Is it even worth fighting at this age? from tressless

 

I have seen thinning and hair loss in the nape of the neck with finasteride. I have also seen reports of loss of body hair while on the drug

Does DHT affect hair on the nape of the neck? from tressless

 

This is an unusually long time for this to last. You are probably fair skinned and have what I call a ‘histamine positive skin’ which hold the pink color for a long time. See your doctor and speak about the use of typical steroids to reduce the pink color

persistent redness

 

I am concerned that what you are showing in the photo is more than crusting but rather something called necrosis. I know that you are not in the US, but you should go back to see your doctor and discuss the term “necrosis” with your doctor.

possible necrosis

 

Valid CSS!

HTML 5 Validated